# SDR USAAD96118

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48053
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: DE
- Nature of condition: E, R
- Precautionary procedure: E

## Discrepancy

FLT 790 - CLT-IND - DURING DESCENT, HEARD A LOUD THUMP, FELT VIBRATION, AND LOST POWER IN LEFT ENGINE.  SHUT DOWN LEFT ENGINE.  SHUT DOWN ENGINE.  SET = 10 MINUTES.  REPLACED ENGINE.  (M)
